Further Approximations on Durrmeyer Modification of Szasz-Mirakjan Operators

Rishikesh Yadav, Ramakanta Meher, Vishnu Narayan Mishra

Abstract

The main purpose of this paper is to determine the approximations of Durrmeyer
modification of Szasz-Mirakjan operators, defined by Mishra et al. (Boll. Unione Mat. Ital. (2016) 8(4):297-305). We estimate the order of approximation of the operators for the functions belonging to the different spaces. Here, the rate of convergence of the said operators is established by means of the function with derivative of the bounded variation. At last, the graphical analysis is discussed to support the approximation results of the operators.

Keywords

Szasz-Mirakjan operators; rate of convergence; Peetre’s K-functional; function of bounded variation

Full Text:

PDF